MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. Medline; TRAY,FOLEY,100% SILICONE,16FR,10ML,LF

MEDLINE INDUSTRIES INC. Medline; TRAY,FOLEY,100% SILICONE,16FR,10ML,LF
Model Number DYND11519
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the urinary catheter balloon leaked during inflation.The clinician was unable to inflate the urinary catheter balloon and the device slid out of the patient.A new urinary catheter was inserted without further incident.According to the reporting facility, there was no adverse impact to the patient related to the reported urinary catheter balloon issue.No sample was returned to the manufacturer for evaluation.A root cause was unable to be determined.Due to the reported need for medical intervention to insert a new urinary catheter, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the urinary catheter balloon leaked during inflation.

Brand Name
Medline
Common Device Name
TRAY,FOLEY,100% SILICONE,16FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key9865716
Report Number1417592-2020-00031
Device Sequence Number2827785
Product Code EZL
UDI-Device Identifier10080196809790
UDI-Public10080196809790
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND11519
Device Catalogue NumberDYND11519H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight50